# SDR FQAR20170504022

- Difficulty date: May 4, 2017
- Submitted: May 8, 2017
- Operation: General aviation
- Aircraft: N433PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496063
- Aircraft time: 9,405 hours
- Engine: Lyc O360A1H6
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 104629003
- Condition: Cracked
- Location: Rt Wing
- Part time: 669 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ANGLE AT WING STA 49.25 IN THE RIGHT WING WAS FOUND CRACKED. ANGLE WAS LAST INSTALLED AS TERMINATING ACTION OF PIPER SB 1161; HOWEVER, THE ANGLES REQUIRED BY THIS SB CRACK AS FREQUENTLY AS THE RIBS THEY REPLACE.
